You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A General Theorem in the Theory of Asymptotic Expansions as Approximations to the Finite Sample Distributions of Econometric Estimators
P. C. B. Phillips
Vol. 45, No. 6 (Sep., 1977), pp. 1517-1534
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1912315
Page Count: 18
You can always find the topics here!Topics: Economic theory, Econometrics, Polynomials, Estimators, Degrees of polynomials, Theoretical econometrics, Applied economics, Approximation, Applied econometrics, Economic analysis
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A theorem on the validity of Edgeworth type expansions for sample distributions of quite general statistics with limiting normal distributions is established. The result is related to the allied work of Sargan  and Chambers .
Econometrica © 1977 The Econometric Society